# SDR USAA2012092100004

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,684 hours, 40,435 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO MIA, CREW REPORTED NO LANDING GEAR INDICATIONS EXCEPT FOR RED NOSE GEAR LIGHT WHICH REMAINS ILLUMINATED.  CREW ACCOMPLISHED A GO-AROUND AND MANUAL GEAR EXTENSION.  NORMAL GEAR EXTENSION.  AIR GROUND CIRCUIT BREAKER WILL NOT RESET.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED M983 CIRCUIT CARD IAW 32-09-20-404-007, 32-09-20-324-104 AND 32-09-20-724-015.  ALSO, REPLACED C194 LANDING GEAR AIR/GROUND RELAY AND LIGHTS CIRCUIT BREAKER IAW MPPM 54-01-10.  OPS CHECK GOOD.
